Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 1, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Mar 17, 2025, 6:19 AM EDT for Palm Beach County, Florida. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2025, 6:19 AM EDT (10:19 UTC)
- Expired
- Mar 17, 2025, 6:29 AM EDT
- In force
- 10 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1335 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.3
The text
As transmitted.
642
WFUS52 KMFL 171019
TORMFL
FLC099-171045-
/O.NEW.KMFL.TO.W.0001.250317T1019Z-250317T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
619 AM EDT Mon Mar 17 2025
The National Weather Service in Miami has issued a
* Tornado Warning for...
East central Palm Beach County in southeastern Florida...
* Until 645 AM EDT.
* At 619 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Lake Worth, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
* Locations impacted include...
Boynton Beach, Palm Beach International Airport, Greenacres, Glen
Ridge, Plantation Mobile Home Park, Gun Club Estates, Seminole
Manor, Palm Beach, Hypoluxo, Cloud Lake, Schall Circle, Royal Palm
Estates, Lake Belvedere Estates, Lake Worth Corridor, Haverhill,
Atlantis, Lake Clarke Shores, Palm Springs, Stacey Street, and Lake
Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 2652 8012 2669 8018 2686 7979 2660 7969
TIME...MOT...LOC 1019Z 250DEG 26KT 2663 8008
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAG1 follow-up statement
396 WWUS52 KMFL 171029 SVSMFL Severe Weather Statement National Weather Service Miami FL 629 AM EDT Mon Mar 17 2025 FLC099-171038- /O.CAN.KMFL.TO.W.0001.000000T0000Z-250317T1045Z/ Palm Beach FL- 629 AM EDT Mon Mar 17 2025 ...THE TORNADO WARNING FOR EAST CENTRAL PALM BEACH COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Miami. You can also share your report with NWS Miami on Facebook and Twitter. LAT...LON 2652 8012 2669 8018 2686 7979 2660 7969 TIME...MOT...LOC 1028Z 250DEG 26KT 2665 8001 $$ RAG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 17, 2:35 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 17, 2:35 AM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Miami FL
235 AM EDT Mon Mar 17 2025
...New SHORT TERM, AVIATION, MARINE, BEACHES, FIRE WEATHER...
...Dangerous Fire Conditions Today For Most Of South Florida...
.SHORT TERM...
(Today through Tuesday)
Issued at 231 AM EDT Mon Mar 17 2025
Quite the muggy and humid start to Monday as surface dewpoints
remain in the low 70s with light southerly flow ongoing. A frontal
boundary continues on slow approach to South Florida, continuing to
drag moist and unstable air into the lower boundary layer. A 300mb
jet-streak propagating across the region out ahead of a mid-level
trough across the southeastern United States is providing localized
ascent along the surface boundary which has resulted in a broken
line of showers and storms. At the time of writing the discussion
(2:30 am), while a line of storms has indeed materialized with
robust lightning, the heavily sheared environment has resulted in
the prevention of a core sustaining itself long enough to produce
severe weather. While shear can work in favor of severe weather,
too much shear can stifle an updraft and limit the vertical height
of a core. A brief duration of heavy rainfall, gusty winds, and
lightning is possible if a thunderstorm directly moves overhead.
As winds veer to a northerly direction and enhance behind the
frontal passage this morning, extremely dry air will filter into the
region resulting in forecasted dewpoint values in the 30s and 40s.
When taking a look at Storm Prediction Center's Sounding Climatology
database for the date, forecasted dewpoint values for South Florida
will be near daily minimum values and well below the 10th
percentile. Breezy northwesterly flow will usher in continued cool
air advection and suppress much in the form of cloud cover. Forecast
high temperatures will range from the lower 70s across northern
locales to temperatures in the upper 70s close to 80 across the
southern extent of South Florida. The main concern for our land
areas today after the departure of the cold front and any associated
convection will be dangerous fire conditions. For a specific
discussion on the threat, please see the dedicated fire weather
section of this discussion.
As surface ridging gradually slides eastward across the southeastern
United States, winds will begin to lessen and veer to a northerly
direction tonight. Clear skies and lessening winds will set the
stage for a cold night (by mid March standards) across South Florida
with forecasted low temperatures in the mid to upper 40s across
inland southwestern Florida, upper 40s to near 50 along the gulf
coast and east coast suburbs, and temperatures in the low to mid 50s
along the immediate east coast. A few locales in southwestern
Florida could drop into the low 40s if winds decouple with apparent
temperatures in the low 40s forecast for the rest of southwestern
Florida. As surface ridging continues it's pivot eastward across the
southeastern United States on Tuesday, winds will veer from a
northerly direction to northeasterly direction after daybreak. This
subtle wind shift will keep high temperatures cooler along the
immediate east coast while created a gradient from northeast to
southwest across the area. The warmest forecast high temperatures
will be across southern Collier and Mainland Monroe counties with
highs in the low 80s.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 212 AM EDT Mon Mar 17 2025
Upper level ridging and surface high pressure will be in place through
mid week, which will lead to fairly quiet weather across South
Florida. Afternoon highs on Tuesday and Wednesday will be near
normal in the upper 70s to lower 80s, but the overnight lows will
be chilly for mid to late March with lows ranging from the upper
40s around the lake, to near 60 across the east coast metro.
The next front will cross South Florida late in the week, likely
in the Thursday night through Friday morning time frame. While
this will be mainly a dry front with limited if any shower
development, it will reinforce the cooler and drier air for the
start of the weekend with high temperatures remaining near normal
and overnight lows slightly below normal.
&&
.AVIATION...
(06Z TAFS)
Issued at 231 AM EDT Mon Mar 17 2025
Gusty southerly flow early this morning will quickly veer to a
northwesterly direction behind the front and enhance. There is the
potential of sub-MVFR cigs/vis with a broken line of SHRA/TSRA that
may move through northern terminals. Winds will remain gusty out of
a northwesterly direction for the remainder of the day before
lessening tonight.
&&
.MARINE...
Issued at 231 AM EDT Mon Mar 17 2025
Breezy southerly winds early this morning will quickly veer to a
northwesterly direction and remain elevated today behind the passage
of a frontal boundary. This will lead to hazardous winds and seas
for the local Atlantic and Gulf waters. These hazardous marine
conditions will return and linger into at least early Tuesday for
the Gulf waters, and into mid-week for the Atlantic waters. An
additional period of hazardous winds and seas is possible late next
week with the passage of another cold front.
&&
.BEACHES...
Issued at 231 AM EDT Mon Mar 17 2025
A high risk of rip currents will continue for the Gulf beaches
through Tuesday morning. The risk of rip currents along the east
coast of South Florida will increase on Tuesday as winds veer back
to an onshore direction and northerly swell picks up. This increased
risk along the east coast will likely persist through the mid-week
period.
&&
.FIRE WEATHER...
Issued at 231 AM EDT Mon Mar 17 2025
As dry air filters in behind the frontal boundary, relative humidity
values in the mid 20s to low 30s will be realized across the region
this afternoon. Northwesterly winds of 10-20 mph with gusts up to 25
mph will remain elevated during the afternoon hours. With ongoing
drought conditons across most of the region, a Red Flag Warning will
go into effect for the majority of South Florida (with the exception
of coastal Collier County) from 12pm to 8pm today. Any fires that
develop today could spread rapidly, outdoor burning is not
recommended.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 55 77 60 / 10 0 0 0
West Kendall 80 50 79 56 / 10 0 0 0
Opa-Locka 79 53 78 59 / 10 0 0 0
Homestead 79 52 77 59 / 10 0 0 0
Fort Lauderdale 76 54 75 60 / 10 0 0 0
N Ft Lauderdale 76 54 76 60 / 10 0 0 0
Pembroke Pines 80 55 80 60 / 10 0 0 0
West Palm Beach 75 53 75 58 / 10 0 0 0
Boca Raton 76 53 76 59 / 10 0 0 0
Naples 72 50 78 55 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Red Flag Warning from noon today to 8 PM EDT this evening for
FLZ068-071>075-168-172>174.
High Rip Current Risk through Tuesday morning for FLZ069.
AM... Small Craft Advisory until 2 AM EDT Wednesday for AMZ650-651-670-
671.
GM...Small Craft Advisory until 8 AM EDT Tuesday for GMZ656-657-676.
&&
SHORT TERM...Hadi
LONG TERM....Redman
AVIATION...HadiHazardous weather outlook, Mar 16, 8:51 PM EDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 851 PM EDT Sun Mar 16 2025 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 180100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 851 PM EDT Sun Mar 16 2025 ...Isolated Strong Thunderstorms Possible Overnight... ...High Risk Of Rip Currents: Gulf Coast Beaches... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of America. .DAY ONE...Tonight. Rip Currents: There is a high risk of rip currents for the Gulf Coast beaches. Marine: Hazardous winds and seas continue over South Florida's Atlantic waters, and will begin over the Gulf waters later tonight. Thunderstorms: A few thunderstorms are possible late tonight, with isolated strong storms, as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The rip current risk will remain elevated for the Atlantic beaches into early next week. A high risk of rip currents could materialize along the Gulf beaches on Monday. A few isolated thunderstorms are possible early Monday morning as a cold front crosses the area. Hazardous marine conditions will linger through early Tuesday in the Gulf and through at least mid-week for the Atlantic waters. Additional hazardous conditions are possible late week with the passage of another cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 17, 3:30 AM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Miami FL
330 AM EDT Mon Mar 17 2025
FLZ063-066-170800-
Hendry FL-Glades FL-
330 AM EDT Mon Mar 17 2025
...Strong thunderstorms will impact portions of northeastern Hendry
and south central Glades Counties through 400 AM EDT...
At 330 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Moore Haven to near Devils Garden. Movement was east
at 30 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Harlem, Montura, Clewiston, Devils Garden, Lake Hicpochee, and Moore
Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2687 8109 2686 8109 2685 8110 2682 8106
2681 8095 2681 8097 2680 8097 2680 8096
2677 8094 2675 8089 2658 8089 2659 8129
2687 8114
TIME...MOT...LOC 0730Z 251DEG 26KT 2681 8110 2666 8120
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HadiSpecial weather statement, Mar 17, 4:21 AM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Miami FL
421 AM EDT Mon Mar 17 2025
FLZ066-067-170845-
Hendry FL-Inland Palm Beach County FL-
421 AM EDT Mon Mar 17 2025
...A strong thunderstorm will impact portions of eastern Hendry and
northwestern Palm Beach Counties through 445 AM EDT...
At 420 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Lake Harbor, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
South Bay, Canal Point, Pahokee, Belle Glade, Lake Harbor, Belle
Glade Camp, and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
&&
LAT...LON 2669 8055 2664 8072 2664 8089 2675 8089
2673 8085 2670 8082 2670 8078 2669 8074
2670 8072 2674 8073 2676 8075 2678 8073
2674 8071 2676 8069 2681 8070 2684 8065
2689 8062 2696 8061 2696 8054
TIME...MOT...LOC 0820Z 254DEG 23KT 2672 8085
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HadiSpecial weather statement, Mar 17, 4:48 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Miami FL
448 AM EDT Mon Mar 17 2025
FLZ067-170915-
Inland Palm Beach County FL-
448 AM EDT Mon Mar 17 2025
...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 515 AM EDT...
At 448 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Belle
Glade, moving east at 30 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Belle Glade Camp, South Bay, Fremd Village-Padgett Island, Pahokee,
and Belle Glade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2658 8045 2662 8076 2669 8075 2669 8074
2670 8072 2674 8073 2675 8074 2677 8074
2678 8073 2677 8072 2675 8072 2674 8071
2676 8069 2678 8070 2681 8070 2684 8065
2683 8044
TIME...MOT...LOC 0848Z 280DEG 26KT 2670 8070
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, Mar 17, 5:16 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
516 AM EDT Mon Mar 17 2025
FLZ067-170945-
Inland Palm Beach County FL-
516 AM EDT Mon Mar 17 2025
...A strong thunderstorm will impact portions of south central Palm
Beach County through 545 AM EDT...
At 516 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 9 miles
northeast of Holey Land Wildlife Refuge, or 14 miles south of Belle
Glade, moving east at 30 mph.
HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Loxahatchee NWR and Wellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2639 8066 2657 8068 2665 8027 2638 8024
TIME...MOT...LOC 0916Z 264DEG 25KT 2650 8059
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RAGSpecial weather statement, Mar 17, 5:20 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
520 AM EDT Mon Mar 17 2025
FLZ067-068-168-170945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
520 AM EDT Mon Mar 17 2025
...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 545 AM EDT...
At 520 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 11 miles east of Canal Point to 7 miles west of Lion
Country Safari Park. Movement was east at 40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Philo Farms, North County Airport, Caloosa, Loxahatchee Groves, Lion
Country Safari Park, Jupiter Farms, The Acreage, Palm Beach Gardens,
Royal Palm Beach, Wellington, Jupiter, West Palm Beach, and
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2679 8017 2665 8027 2659 8060 2696 8050
2696 8016
TIME...MOT...LOC 0920Z 254DEG 36KT 2680 8045 2669 8049
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, Mar 17, 5:40 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
540 AM EDT Mon Mar 17 2025
FLZ067-068-168-171030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
540 AM EDT Mon Mar 17 2025
...Strong thunderstorms will impact eastern Palm Beach County
through 630 AM EDT...
At 539 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near North County Airport to 9 miles southwest of
Loxahatchee NWR. Movement was east at 30 mph.
HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
FAU South Campus, Mission Bay, Palm Beach International Airport,
Philo Farms, Aberdeen, Greenacres, Boca Pointe, Boca West, Hillsboro
Pines, Port Of Palm Beach, Boca Del Mar, Glen Ridge, Golden Lakes,
Limestone Creek, North County Airport, Whisper Walk, Lion Country
Safari Park, Gun Club Estates, Seminole Manor, and Villages Of
Oriole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2660 8005 2659 8005 2662 8004 2632 8008
2634 8058 2696 8033 2697 8009 2680 8004
2683 8004 2680 8003 2678 8003 2680 8005
2670 8005 2677 8004 2672 8003
TIME...MOT...LOC 0939Z 252DEG 27KT 2689 8025 2642 8046
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Mar 17, 1:44 AM EDT | Red Flag Warning | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 18 hr |
| Mar 17, 2:58 AM EDT | Special Marine Warning | MFL | 32 min | |
| Mar 17, 2:58 AM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Mar 17, 3:24 AM EDT | Special Marine Warning | MFL | 51 min | |
| Mar 17, 3:30 AM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Mar 17, 4:15 AM EDT | Special Marine Warning | MFL | 30 min | |
| Mar 17, 4:21 AM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Mar 17, 4:48 AM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Mar 17, 4:55 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 21 min |
| Mar 17, 5:16 AM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Mar 17, 5:20 AM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Mar 17, 5:27 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Mar 17, 5:40 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Mar 17, 6:14 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Mar 17, 6:45 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Mar 17, 7:10 AM EDT | Special Marine Warning | MFL | 95 min | |
| Mar 17, 7:13 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 47 min |
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.